# SDR 07FDEA02604

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK SEAT TRACK HAS CORROSION AT BL- 0, STA 930 LT SEAT TRACK FLANGE.  REMOVED OLD SEAT TRACK, FABRICATED NEW TRACK.  INSTALLED NEW TRACK AT BS 930 BL 0, REF SRM 51-30-02.
